On the canonical character of the Sawada-Kotera equation

L.J.F. Broer, H.M.M. Eikelder, ten

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Recursion operators for solutions of two linear equations, associated with the SK equation, are given. A method to construct constants on the motion is described. The hamiltonian structure and the relation with the inverse scattering problem is indicated.
Original languageEnglish
Pages (from-to)429-431
Number of pages3
JournalPhysics Letters A
Volume89
Issue number9
DOIs
Publication statusPublished - 1982

Fingerprint Dive into the research topics of 'On the canonical character of the Sawada-Kotera equation'. Together they form a unique fingerprint.

Cite this